# SDR 06FDEA03611

- Difficulty date: October 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950d S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO BAY DENT ON FRAME AT BS 950D STR 25L.  REMOVED DAMAGE ON FRAME BS 950F STR 26L AND REPAIRED IAW SRM 53-10-1, 51-40-3.
